# SDR SWAA2022020991348

- Difficulty date: February 7, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; FLOOR PANEL 140DF; CORRODED. / NEW FLOOR PANEL 140DF; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1; FABED NEW FLOOR PANEL 140 DF; FROM .090 CONOLITE LOT # 1321741-4 IAW 737-700 SRM 51-40-05-0G-0 AND AMM TASK 25-52-01-201-801. 88455U 20-FEB-18
